# SDR CA100303005

- Difficulty date: February 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 6,497 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: 8781K11
- Condition: Burned
- Location: Buss Tie
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) RADIO`S, HSI AND TCAS ON LT SIDE ONLY FLASH ON ANS OFF AND FAIL. SOMETIMES OCCUR WHEN BLEED HEAT IS SELECTED ON/OFF. WHEN MX WENT TO LOOK AT IT THEY COULD DETECT AN ODOR OF ELECTRICAL BURNING AND FOUND THE LT ESSENTIAL BUSS TIE SWITCH WAS CRACKED AND BURNED AT A ATTACHMENT LUG. REPLACED SWITCH AND AIRCRAFT RELEASED TO SERVICE.  THIS SDR RELATES TO THE FOLLOWING SDR 20100303004 WHICH ALSO RELATES TO 2 OTHERS AS INDICATED IN THE MENTIONED PAST SDR.
